# SDR USAA20110615BB053

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

ATH  FLT 759  EN ROUTE ATH TO PHL.  DURING TAKEOFF, AT ABOUT 50 FT AGL, A LOUD NOISE FOLLOWED BY A LEFT ENGINE VIBRATION OCCURRED.  THE LEFT ENGINE POWER WAS PULLED BACK.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO THE FIELD IN ATH.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FIVE DAMAGED FAN BLADES ON THE NUMBER ONE ENGINE.  THE DAMAGE WAS CAUSED BY A BIRD STRIKE.  THE FAN BLADES WERE REPLACED.
